# SDR AALA201708089042

- Difficulty date: August 4, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 15,280 hours, 6,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ASSY IN DOOR PASSENGER AFT DAMAGED.  EMERGENCY EXIT LIGHT ASSY IN DOOR PASSENGER AFT WAS REPLACED IAW AMM 25-63-00.
